A 25-year-old female asked:
Disclaimer

if an athlete took betamethasone as a doping drug, would one of the unexpected side effects be depletion of vitamin d?

1 doctor answer
Dr. David Sneid
41 years experience Endocrinology
Betamethasone: Is a synthetic adrenal steroid. It would not be a useful doping agent and could potentially have serious side effects particularly on your already compromised back. Don't even think about it. Vitamin d would be the least of your problems.
Answered on Jan 27, 2018
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A male asked:
Dr. Julie Abbott
45 years experience Preventive Medicine
Vit D level of 3.75: ng/ml IS low...normal here in the US is 20 to 50 ng/ml. The problem here is I can't be sure what the dose your doctor gave you by injection is. 6L ( ... Read More
2
2 thanks
A 39-year-old female asked:
Dr. Sandra Pinkham
53 years experience Holistic Medicine
Listen to your body: B vitamins are water soluble and not stored. Excess makes urine yellow. They do require activation in the liver and taking excessive doses of some of ... Read More
A 30-year-old male asked:
Dr. Derrick Lonsdale
73 years experience Preventive Medicine
The blood level: Should be between 60 and 80 and sunshine is the best source since it causes the skin to make vitamin d.
1
1 thank
A 29-year-old member asked:
Dr. Brad Bobrin
26 years experience Psychiatry
Yes: I often prescribe zinc sulfate 220mg daily and selinium 100 micrograms daily. Over 200 micrograms of selinum can be toxic so be careful.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month